# SDR CA140109004

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 8221577012
- Condition: Shorted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW SELECTED BATTERY POWER ON AND NOTED A STRONG ELECTRICAL BURNING ODOR AND SMOKE IN THE COCKPIT. THEY NOTED THE NR 2 MFD DID COME ON-LINE.  SHUTDOWN ACFT AND CREW DID NOT TURN POWER BACK ON. LOANSTAR AOG WILL WORK ISSUE AND TAKE AN MFD WITH THEM.  UPDATE FEB 3/2014, INVESTIGATION FOUND THAT WIRE BUNDLE AND BACKSHELL OF CONNECTOR A29P2 TO LT MFD WERE DAMAGED. MFD INTERNAL COMPONENTS CAUSING THE BURNING ODOR AND SMOKE WERE DAMAGED DUE TO CONTACT BETWEEN UNPROTECTED DAMAGED WIRES.  DAMAGED WIRES WERE REPAIRED, DAMAGED BACKSHELL AND CONNECTOR REPLACED AND LT MFD REPLACED.  OPS CHECK GOOD.
